|New Info Atripla Every Other Day?
May 13, 2011
I have been on Atripla for a few years but do not sleep well with it. Wake up with bags under my eyes. Was considering taking it every other night but 2008 data on this site recommended that it is too risky. Any new info on this?
| Response from Dr. Frascino
No new information to my knowledge. I would strongly caution against extending the dosing interval of Atripla (or any antiretroviral), as this may lead to suboptimal blood levels of one or more of the three antiretrovirals contained in Atripla and possibly result in the development of resistance.
If you are not tolerating Atripla, talk to your HIV specialist. If necessary a change in your antiretroviral regimen could be made.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Cold Feet After Breast Sucking Worried I Have HIV
- Night Sweats After Mutual Masturbation Sign Of HIV AIDS
- Night Sweats After Receptive Anal Sex With Condom What Are The Chances Of HIV
- Pain In Penis After Sucking Penis Does It Mean I Have HIV
- Sore On Penis After Mutual Masturbation Worried I Have HIV
- White Tongue After Vaginal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.